# SDR AWXA200501207

- Difficulty date: October 10, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 72,770 hours, 28,880 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Tripped
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 662 - AFTER ADVANCING THROTTLES FOR TAKEOFF THE LEFT PACK AND BLEED TRIPPED OFF.  AIRCRAFT TAXIED OFF RUNWAY AND RESET THE LEFT PACK SYSTEM PER MOC.  SYSTEMS RETURNED TO NORMAL, AIRCRAFT ATTEMPTED SECOND TAKEOFF WITHOUT FURTHER INCIDENT.
